# SDR SWAA020501

- Difficulty date: March 5, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 6,906 hours, 4,068 cycles
- Engine: Ge CFM56*
- Engine time: 6,906 hours, 4,068 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 7B22G14
- Part serial: 876336
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

DECLARED EMERGENCY, INFLIGHT SHUTDOWN, AIR TURNBACK.  DURING CLIMB POSSIBLE COMPRESSOR STALL OF NR 1 ENGINE, FOLLOWED BY SEVERE VIBRATION.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
